# SDR 07FDEA04973

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMPARTMENT, FLOORBEAM FITTING CRACKED AT FR 34 (X1870) BL 60L (Y1520).   REMOVED FITTING IAW A310 SRM 51-72-10 PG 2 PARAGRAPH 5A LOCATED AND DRILLED NEW FITTING PN A5377364420100 IAW A310 SRM 51-72-10 PG 2 PARAGRAPH 6A.   INSTALLED NEW FITTING IAW A310 SRM 51-40-30.
